Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOGIQUE LUKASIEWICZ")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 42

  • Page / 2

Export

Selection :

  • and

SHORTEST SINGLE AXIOMS FOR THE CLASSICAL EQUIVALENTIAL CALCULUS.PETERSON JG.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 267-271; BIBL. 5 REF.Article

REPRESENTATION OF LUKASIEWICZ ALGEBRAS BY MEANS OF ORDERED STONE SPACESFILIPIOU A.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 111-116; BIBL. 5 REF.Article

A MINIMAL BOOLEAN COMPLETION OF A THREE-VALUED LUKASIEWICZ ALGEBRAITURRIOZ L.1982; INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC. 12/1982-05-25/PARIS; USA; NEW YORK: IEEE; DA. 1982; PP. 22-26; BIBL. 11 REF.Conference Paper

DEUX PROPRIETES COMBINATOIRES DU LANGAGE DE LUKASIEWICZ.GOUYOU BEAUCHAMPS D.1975; REV. FR. AUTOMAT. INFORMAT. RECH. OPERAT., R, INFORMAT. THEOR.; FR.; DA. 1975; VOL. 9; NO 3; PP. 13-24; ABS. ANGL.; BIBL. 1 P.Article

MINIMALLY INCOMPLETE SETS OF LUKASIEWICZIAN TRUTH FUNCTIONSHENDRY HE.1983; NOTRE DAME JOURNAL OF FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1983; VOL. 24; NO 1; PP. 146-150; BIBL. 5 REF.Article

REMARQUES SUR LA SEMANTIQUE DE LA LOGIQUE TRIVALENTE DE LUKASIEWICZVAKARELOV DI.1972; C.R. ACAD. BULG. SCI.; BULG.; DA. 1972; VOL. 25; NO 11; PP. 1467-1469; BIBL. 5 REF.Serial Issue

SUPER-LUKASIEWICZ PROPOSITIONAL LOGICSKOMORI Y.1981; NAGOYA MATH. J.; ISSN 0027-7630; JPN; DA. 1981; VOL. 84; PP. 119-133; BIBL. 17 REF.Article

REPRESENTATION THEOREMS FOR LUKASIEWICZ ALGEBRASFILIPOIU A.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 27; NO 1; PP. 107-110; BIBL. 6 REF.Article

FUZZY INCLUSION AND FUZZY EQUALITY OF TWO FUZZY SUBSETS, FUZZY OPERATIONS FOR FUZZY SUBSETSWYGRALAK M.1983; FUZZY SETS AND SYSTEMS; ISSN 0165-0114; NLD; DA. 1983; VOL. 10; NO 2; PP. 157-168; BIBL. 18 REF.Article

ON THE NUMBER OF NONISOMORPHIC MODELS IN LINFINI,K WHEN K IS WEAKLY COMPACTSHELAH S.1982; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1982; VOL. 23; NO 1; PP. 21-26; BIBL. 3 REF.Article

POSSIBILITY SETS, FUZZY SETS AND THEIR RELATION TO NONLUKASIEWICZ LOGICPRADE H.1982; INTERNATIONAL SYMPOSIUM ON MULTIPLE-VALUED LOGIC. 12/1982-05-25/PARIS; USA; NEW YORK: IEEE; DA. 1982; PP. 223-227; BIBL. 16 REF.Conference Paper

A note on the axiomatization of equational classes of n-valued Łukasiewicz algebrasADAMS, M. E; CIGNOLI, R.Notre Dame journal of formal logic. 1990, Vol 31, Num 2, pp 304-307, issn 0029-4527, 4 p.Article

THE LATTICE OF STRENGTHENINYGS OF A STRONGLY FINITE CONSEQUENCE OPERATIONDZIOBIAK W.1981; STUD. LOGICA; ISSN 0039-3215; POL; DA. 1981; VOL. 40; NO 2; PP. 177-193; BIBL. 38 REF.Article

A FORMAL INTERPRETATION OF LUKASIEWICZ LOGICSBYRD M.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 366-368; BIBL. 4 REF.Article

DEDUCTION THEOREMS IN LUKASIEWICZ PROPOSITIONAL CALCULIGUCCIONE S; TORTORA R; VACCARO V et al.1981; REND. SEMIN. MAT.; ISSN 0373-1243; ITA; DA. 1981; VOL. 39; NO 1; PP. 53-65; BIBL. 9 REF.Article

FORMALISATIONS OF FURTHER NO-VALUED LUKASIEWICZ PROPOSITIONAL CALCULI.ROSE A.1978; J. SYMBOL. LOGIC; USA; DA. 1978; VOL. 43; NO 2; PP. 207-210; BIBL. 9 REF.Article

EXTENSIONS DE QUELQUES THEOREMES DE MCNAUGHTONROSE A.1981; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1981; VOL. 292; NO 23; PP. 979-981; ABS. ENG; BIBL. 8 REF.Article

A SECOND DEDUCTION THEOREM FOR REJECTION THESES IN LUKASIEWICZ'S SYSTEM OF MODAL LOGICKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 545-548; BIBL. 6 REF.Article

AN AXIOM SYSTEM FOR THREE-VALUED LUKASIEWICZ PROPOSITIONAL CALCULUS.ITURRIOZ L.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 4; PP. 616-620; BIBL. 11 REF.Article

A DEDUCTION THEOREM FOR REJECTION THESES IN LUKASIEWICZ'S SYSTEM OF MODAL LOGICKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 461-464; BIBL. 1 REF.Article

NOUVELLE DEMONSTRATION DE LA COMPLETUDE DU SYSTEME DE WAJSBERG AXIOMATISANT LA LOGIQUE TRIVALENTE DE LUKASIEWICZBECCHIO D.1972; C.R. ACAD. SCI, A; FR.; DA. 1972; VOL. 275; NO 15; PP. 679-682; BIBL. 2 REF.Serial Issue

RELATIONS ENTRE LES ANNEAUX BOOLEIENS, LES ANNEAUX MONADIQUES ET LES ALGEBRES TRIVALENTES DE LUKASIEWICZMAYET R.1972; C.R. ACAD. SCI., A; FR.; DA. 1972; VOL. 275; NO 1; PP. 1-3; BIBL. 4 REF.Serial Issue

LUKASIEWICZ'S TWIN POSSIBILITY FUNCTORSKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 458-460Article

LUKASIEWICZ LOGIC AND FUZZY SET THEORY.GILES R.1976; INTERNATION. J. MAN-MACH. STUD.; G.B.; DA. 1976; VOL. 8; NO 3; PP. 313-327; BIBL. 18 REF.Article

ALGEBRES IMPLICATIVES TRIVALENTES DE LUKASIEWICZ LIBRES.ITURRIOZ L; RUEDA O.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 1; PP. 35-44; BIBL. 7 REF.Article

  • Page / 2